Montesinos Amilibia, José MaríaGonzález Acuña, Francisco Javier2023-06-212023-06-211982-050024-6093https://hdl.handle.net/20.500.14352/64703The authors show that every knot can be embedded in codimension two in a trivial knot, and they derive corresponding theorems about embedding branched coverings in codimension two. These results (and generalizations) were obtained previously by the reviewer and by W. D. Neumann [Topology 16 (1977), no. 4, 369–393.Embedding knots in trivial knotsjournal articlehttp://blms.oxfordjournals.org/content/14/3/238.full.pdf+htmlhttp://blms.oxfordjournals.org/metadata only access515.14Álgebra1201 Álgebra